MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; .062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Catalog Number 340-60-005
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - the threaded olives are breaking and broken fragmented pieces left in patient.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 3007420745-2025-00003; 340-60-005 s303 - broke/cracked/damaged.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
STABILIZATION
Common Device Name
.062IN X 3IN OLIVE WIRE, ARSENAL ANKLE
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key22561976
Report Number3007420745-2025-00004
Device Sequence Number3825861
Product Code HWC
UDI-Device Identifier00810028391727
UDI-Public00810028391727
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D470330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number340-60-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown